# SDR ASAA1159979

- Difficulty date: July 2, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 4,357 hours, 1,401 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Accessory Unit
- Part number: 65528202
- Part serial: 6552820D04628
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 4,357 hours, 1,401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT MCDU BLANK.  DE PINNED CONN D3263 PINS L AND M NO DEFECTS.  REPLACED BOTH PINS PRECAUTIONARY PER WDM 34 61 11 REF SWPM 20 74 11.  REPLACED IFSAU PER MM 22 11 37. BOTH FMC CDU'S OP CHECK NORMAL.  KEPT PWR ON A/C FOR APPROX 30 MIN'S WITH NO DEFECTS.  RE-INSTALLED ORIGINAL IFSAU TO CONFIRM THE LRU IS BAD.  AFTER APPROX 30 MINS CAPT'S MCDU WENT BLANK.  SUSPECT BAD IFSAU.  REPLACED IFSAU PRECAUTIONARY PER MM22 11 37.  REQUIRES OPS TEST AND LWMP TEST.  INSPECTED IFSAU CONNECTORS AND CHECKED SECURITY OF PIN INSTALLATION AND PIN TENSION.  CHECKS GOOD.  REMOVED PINS L & M AND INSTALLED NEW ONES ON CONNECTOR D3267.  REMOVED FMC NR 1 AND DEPINNED D2179A E13 AND D13 VERIFIED GOOD CONTACT CRIMPS AND REPINNED D2179A REF WDM34 61 11.  RE-INSTALLED FMC NR 1 REF MM 34 61 02.  REMOVED NR 1 FMC MCDU AND DEPINNED D2181 2 3 8 9 11 13 25 26 30 VERIFIED GOOD CONTACT CRIMPS AND RE-PINNED D2181 REF WDM34 61 11.  RE-INSTALLED NR 1 FMC MCDU REF MM34 61 01.  NR 1 FMC AND MCDU OPS NORMAL.  IFSAU OPS NORMAL.  ACCOMPLISHED LRU REPLACE TEST BITE GROUP NR 35.  OPS NORMAL.
